# SDR ASOA2014051610509

- Difficulty date: May 7, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 30,380 hours, 22,188 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERSIZED HOLES AN ON LT AND RT COCKPIT FLOOR ANGLE GUSSETS, FS280, RBL 11.8, LBL 11.8.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED LT AND RT GUSSETS AND ATTACHING CLIPS IAW SRM 51-42-06-001-001-A01.  LOCATED FASTENER HOLES IN GUSSETS AND ATTACHED TO LT AND RT FLOOR SUPPORT ANGLES AND FS280.00 AFT COCKPIT FLOOR ANGLE REF: SRM 51-42-06-001-001-A01 AND DWG CC670-33052.  INSTALLED LT AND RT ATTACH CLIPS TO DOOR POST STRUCTURE/GUSSETS IAW SRM 51-42-13-001-001-A01 AND RESTORED FINISH IAW A023 SRM 51-24-16-001-001-A01 AND DWG CC670-33052.
